Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Can Saaz-DS and Nucoxia be taken together when diagnosed with ankylosing spondylitis?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 10521 Questions
Question
I have ankyolysing spondolytis. I have been advised saaz D's twice a day
Also I take nucoxia . Can I take both medicine every day
What are the side effects if taken every day.
Fri, 25 May 2018 in Bones, Muscles and Joints
 
 
Answered by Dr. Praveen Tayal 24 minutes later
Brief Answer:
You can have these.

Detailed Answer:
Hello,
Thanks for posting your query.
You can have Saaz D with Nucoxia daily if your renal functions are normal. Stomach upset, nausea, vomiting, loss of appetite, headache, dizziness, or unusual tiredness may occur. This medication may cause your skin and urine to turn orange-yellow. This effect is harmless and will disappear when the medication is stopped.
Tell your doctor right away if you have any serious side effects, including: hearing changes (e.g., ringing in the ears), mental/mood changes, signs of kidney problems (such as change in the amount of urine, painful urination, blood in the urine), new lump/growth in the neck (goiter), numbness/tingling of the hands/feet, signs of low blood sugar (e.g., hunger, cold sweat, blurred vision, weakness, fast heartbeat).
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor